Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have problem with heart rhythm. ECG all normal. Taking Olmesartan 25 and metaporol 40. Advice?

Hi..I am male 30 years of age
I have some problem with heart rythm. Sometimes I feel that my heart stops for 2 or 3 seconds and then starts again with racing. I have gone holter ECG TMT ECHO and all goes normal. cholestrol is little bit high . I am taking one Blood pressure lowering medicine (olmesartan 25+ metaporol 40). for the last 1 and half it started.
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear Sir
Thanks for writing to us.
If your ECHO is normal, you never had loss of consciousness, blackout, transient unexplained fall, then in all probability you are not in danger zone. i hope you do not have any of these symptoms.
Moreover your holter and TMT all also normal, which are again reassuring. you are most probably having APC / VPC (premature beats with origin different from normal site of origin). they , when associated with a normal ECHO, are not to be treated if they do not cause bothersome symptoms. Hence you need not worry. if you really have bothersome symptoms because of them you can ask your doctor to increase the dose of metoprolol, that will help.
So relax and be convinced that there is nothing much. if you still feel there is a problem, consult your cardiologist.
sukhvinder singh
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor